# SDR SWIA20241217

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N829SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15452
- Aircraft time: 10,893 hours, 9,869 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Gear
- Condition: Warning Message
- Location: Gear Disagree
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON FINAL IN DTW. GEAR WOULDNÂ€™T COME DOWN AFTER BEING SELECTED DOWN. CYCLING GEAR DIDNÂ€™T RESOLVE THE ISSUE. MANUAL RELEASE PULLED AND GEAR WENT DOWN AND LOCKED, REMAINDER OF FLIGHT UNEVENTFUL.    (FLIGHT 3625 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29331402 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT PER CRJ900 FIM 32-31-00. OPERATED LANDING GEAR SYSTEM EXTENSION AND RETRACT NUMEROUS TIMES WITHOUT ISSUE PER CRJ900 AMM 32-30-00. SUSPECT LANDING GEAR SELECTOR VALVE. REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IN ACCORDANCE WITH CRJ900 AMM 32-32-10. OPERATION CHECK OF SELECTOR VALVE IS GOOD. NO LEAKS NOTED. OPERATED LANDING GEAR EXTENTION AND RETRACTION NUMEROUS TIMES WITHOUT ISSUE PER CRJ900 AMM 32-30-00. "
